| Model Number |
4K SYNERGYUHD4 ULTRA C-MOUNT, AUTOCLAVAB |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
06/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3210-0032 camera head overheated.This occurred during a case and burned the surgeon.There was no additional information provided, additional information has been requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Additional Manufacturer Narrative
(manufacturing assembly error) the evaluation determined that the reported event may have been caused by a manufacturing assembly error.